# SDR IXXA070025O

- Difficulty date: May 15, 2007
- Submitted: May 16, 2007
- Operation: Air carrier
- Aircraft: N71CX
- Make and model: Doug DC-8-62F
- Aircraft serial: 45961
- Aircraft time: 70,203 hours, 18,028 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 57155A
- Part serial: 116350
- Condition: Leaking
- Location: Hydraulic Sys
- Part time: 70,203 hours, 18,028 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB-OUT FROM KTOL, THE CREW NOTICED HYDRAULIC QUANTITY DECREASING.  THE CREW RETURNED TO KTOL AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE AIRCRAFT AND FOUND THAT THE RUDDER HYDRAULIC PUMP WAS DEFECTIVE.  MAINTENANCE REMOVED AND REPLACED THE RUDDER HYDRAULIC PUMP, AND RESERVICED HYDRAULIC SYSTEM.  MAINTENANCE PERFORMED OPERATIONAL AND LEAK CHECK.  OPERATIONAL CHECK WAS GOOD AND NO LEAKS DETECTED IAW MAINTENANCE MANUAL 27-24-2.  AIRCRAFT RETURNED TO SERVICE.
